# SDR QXEA2010092700563

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,353 hours, 23,185 cycles
- Engine: Pwc PW150A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FLOOR PANEL 144JZ HAS AREAS OF CORROSION.  REMOVED SURFACE CORROSION, NO MEASURABLE MATERIAL LOSS NOTED.  TREATED AND PAINTED IAW SRM 51-21-10 AND SRM 51-25-10.  DINOTROL APPLIED IAW AMM 51-25-01-390-801.
